International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 16, Pages 2517-2522
On absolute matrix summability methods
Department of Mathematics, Faculty of Arts and Sciences, Erciyes University, Kayseri 38039, Turkey
Received 27 October 2004; Revised 1 August 2005
Copyright © 2005 H. S. Özarslan and H. N. Öğdük. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We have proved a theorem on summability methods.
This theorem includes a known theorem.